The University of Southampton
University of Southampton Institutional Repository

Fuzzy local linearisation and local basis function expansion in nonlinear system modelling

Fuzzy local linearisation and local basis function expansion in nonlinear system modelling
Fuzzy local linearisation and local basis function expansion in nonlinear system modelling
559-565
Gan, Q.
8172a8dd-5a29-4ca6-8ed5-8d1f73078356
Harris, C. J.
c4fd3763-7b3f-4db1-9ca3-5501080f797a
Gan, Q.
8172a8dd-5a29-4ca6-8ed5-8d1f73078356
Harris, C. J.
c4fd3763-7b3f-4db1-9ca3-5501080f797a

Gan, Q. and Harris, C. J. (1999) Fuzzy local linearisation and local basis function expansion in nonlinear system modelling. IEEE Transactions on SMC, 29 (4), 559-565.

Record type: Article

Full text not available from this repository.

More information

Published date: 1999
Organisations: Southampton Wireless Group

Identifiers

Local EPrints ID: 250445
URI: http://eprints.soton.ac.uk/id/eprint/250445
PURE UUID: a998dc28-c125-4c3b-b9a7-23f43204ac27

Catalogue record

Date deposited: 29 Mar 2000
Last modified: 16 Jul 2019 23:12

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×